Le Chen

Tenure-track Assistant Professor
Auburn University
Department of Mathematics and Statistics
203 Parker Hall
Auburn, Alabama 36849
Email: le.chen AT auburn.edu

About me

I am a tenure-track assistant professor at Auburn University. Before this, I was a visiting assistant professor at Emory University from 2019-2021 for four semesters, a tenure-track assistant professor at the University of Nevada, Las Vegas, from 2018-2019 for three semesters, and the Black-Babcock visiting assistant professor at the University of Kansas from 2015-2017 for five semesters. I obtained my Ph.D. in April 2013 from Swiss Federal Institute of Technology, Lausanne -- École Polytechnique Fédérale de Lausanne. In 2014, I obtained an SNSF (Swiss National Science Foundation) post-doctoral research fellowship to spend one year at the University of Utah. I am an analysist/probabilist, working on stochastic analysis and stochastic partial differential equations.

Conferences or Seminars

Teaching

Course code Course Year Term University
Math 7800 Probability I (Measure-based) 2022 Fall Auburn
Math 5030/6030 Complex variables with applications I
Math 7210 Real Analysis II Spring
Math 5870/6870 Mathematical Finance 2021 Fall
STAT 3600 Probability & Statistics - I
Summer Boost Camp For Bioinformatics Ph.D. program Summer Emory
Math 362 Mathematical Statistics - II Spring
Math 221 (two sessions) Linear Algebra
Math 221 (three sessions) 2020 Fall
Math 362 (two sessions) Mathematical Statistics - II Spring
Math 361 (two sessions) Mathematical Statistics - I 2019 Fall
Math 463/663 Advanced Matrix Theory Spring UNLV
Math 283 Calculus III
Math 432 Elementary Complex Analysis 2018 Fall
Math 181 Calculus I
Math 365 Computational Linear Algebra Spring
Math 526 Probability and Statistics 2017 KU
Math 526 2016 Fall
Math 526 Spring
Math 526 2015 Fall
Math 526 Spring

Publications

Submitted or under preparation

Pdf Co-authors Title Ref Misc
31 R. Balan and Y. Ma Parabolic Anderson model with rough noise in space and general initial conditions arXiv:22??.????? 12 pages
30 Y. Guo and J. Song On moments of a class of SPDEs arXiv:22??.????? 40+ pages
29 N. Eisenberg Invariant measures for the nonlinear stochastic heat equation on Rd without any drift term arXiv:22??.????? 26 pages
28 J. Huang Regularity and strict positivity of densities for the stochastic heat equation on Rd arXiv:1902.02382 94 pages

Published or to appear

Pdf Co-authors Title Journal Year Status
27 N. Eisenberg Interpolating the stochastic heat and wave equations with time-independent noise: solvability and exact asymptotics Stochastic Partial Differential Equations: Analysis and Computation 2022 to appear
26 G. Hu Hölder regularity of the nonlinear stochastic time-fractional slow and fast diffusion equations on Rd Fract. Calc. Appl. Anal. 25 (2), 608-629.
25 D. Khoshnevisan, D. Nualart, and F. Pu Spatial ergodicity and central limit theorems for parabolic Anderson model with delta initial conditions. Journal of Functional Analysis 282 (2), Paper No. 109290, 35 pp.
24 Central limit theorems for spatial averages of the stochastic heat equation via Malliavin-Stein's method Stochastic Partial Differential Equations: Analysis and Computation 2021 to appear
23 Spatial ergodicity for SPDEs via a Poincaré-inequalities Electronic Journal of Probability 26, Paper No. 140, 37 pp.
22 A CLT for dependent random variables, with applications to infinitely-many interacting diffusion processes. Proceedings of American Mathematical Society 149 (12), 5367–5384
21 Central limit theorems for parabolic stochastic partial differential equations. Annales de l'Institut Henri Poincaré, Probabilités et Statistiques 58 (2), 1052-1077
20 R. Balan and X. Chen Exact asymptotics of the stochastic wave equation with time-independent noise. to appear
19 Y. Hu and D. Nualart Regularity and strict positivity of densities for the nonlinear stochastic heat equation. Memoirs of American Mathematical Society Vol. 273, no. 1340.
18 K. Kim Stochastic comparison for stochastic heat equation on Rd. Electronic Journal of Probability 2020 25, article No. 140, 1--38
17 J. Huang, D. Khoshnevisan and K. Kim Dense blowup for parabolic SPDEs. 2019 Vol. 24, paper no. 118, 1-33
16 Y. Hu and D. Nualart Nonlinear stochastic time-fractional slow and fast diffusion equations on Rd. Stochastic Processes and their Applications 129, 5073-5112
15 J. Huang Comparison principle for stochastic heat equation on Rd. Annals of Probability Vol. 47, No. 2, 989-1035
14 K. Kim Nonlinear stochastic heat equation driven by spatially colored noise: moments and intermittency. Acta Mathematica Scientia 2018 39B (3): 645-668
13 Y. Hu, K. Kalbasi and D. Nualart Intermittency for the stochastic heat equation driven by a rough time fractional Gaussian noise. Probability Theory and Related Fields 171(1), 431-457
12 R. Balan Parabolic Anderson Model with space-time homogeneous Gaussian noise and rough initial condition. Journal of Theoretical Probability 31 (4), 2216-2265
11 Y. Hu and D. Nualart Two-point correlation function and Feynman-Kac formula for the stochastic heat equation Potential Analysis 2017 46 (4), 779-797
10 K. Kim On comparison principle and strict positivity of solutions to the nonlinear stochastic fractional heat equations Annales de l'Institut Henri Poincaré, Probabilités et Statistiques 53 (1), 358-388
9 M. Cranston, D. Khoshnevisan and K. Kim Dissipation and high disorder Annals of Probability 45 (1), 82-99
8 D. Khoshnevisan and K. Kim A boundedness trichotomy for the stochastic heat equation Annales de l'Institut Henri Poincaré, Probabilités et Statistiques 53 (4), 1991-2004
7   Nonlinear stochastic time-fractional diffusion equations on R: moments, Hölder regularity and intermittency Transactions of the American Mathematical Society 369 (12), 8497-8535
6 G. Hu, Y. Hu and J. Huang Space-time fractional diffusions in Gaussian noisy environment Stochastics 89 (1), 171-206
5 D. Khoshnevisan and K. Kim Decorrelation of total mass via energy. Potential Analysis 2016 45 (1), 157-166
4 R. Dalang Moment bounds and asymptotics for the stochastic wave equation Stochastic Processes and their Applications 2015 125 (4), 1605-1628 (This paper corresponds mostly to Section 3 of the unpublished notes arXiv:1401.6506v1)
3 Moments, intermittency and growth indices for nonlinear stochastic fractional heat equation Stochastic Partial Differential Equations: Analysis and Computations 3 (3), 360-397
2 Moments and growth indices for the nonlinear stochastic heat equation with rough initial conditions Annals of Probability 43 (6), 3006-3051
1 Hölder-continuity for the nonlinear stochastic heat equation with rough initial conditions Stochastic Partial Differential Equations: Analysis and Computations 2014 2 (3), 316-352

Ph.D. Thesis

Pdf Advisor Title Year Misc
0 Robert C. Dalang Moments, intermittencey, and growth indices for nonlinear stochastic PDE's with rough initial conditions. 2013 The École polytechnique fédérale de Lausanne, Thesis No. 5712

Some unpublished notes

Pdf Co-authors Title Year Misc
-1 R. Dalang The nonlinear stochastic heat equation with rough initial data: a summary of some new results 2012 arXiv:120.1690
-2 Moment bounds in spde's with application to the stochastic wave equation 2014 arXiv:1401.6506
-3   The third moment for the parabolic Anderson model 2016 arXiv:1609.01005

Math Coauthors

Name University Counts
Balan, Raluca University of Ottawa, CA 3
Chen, Xia University of Tennessee 1
Cranston, Michael University of California, Irvine 1
Dalang, Robert École Polytechnique Fédérale de Lausanne, Switzerland 4
Eisenberg, Nicholas (Ph.D. candidate) University of Nevada, Las Vegas/Auburn University 2
Guo, Yuhui Shandong University, CN 1
Hu, Guannan Washburn University 2
Hu, Yaozhong University of Alberta, CA 5
Huang, Jingyu University of Birmingham, UK 4
Kalbasi, Kamran University College Dublin 1
Khoshnevisan, Davar University of Utah 9
Kim, Kunwoo Pohang University of Science and Technology, Korea 7
Ma, Yiping University of Ottawa, CA 1
Nualart, David University of Kansas 9
Pu, Fei Beijing Normal University 5
Song, Jian Shandong University, CN 1

Ph.D. Students

Name Years Current position
Eisenberg, Nicholas 2018 Fall -- 2022 Summer Postdoc at DOE

Miscs

Social Medias in Academia Others
Google Scholar arXiv Publon Github
ORCID Research Gate Linkedin Previous work on computer science
Mathscinet     My neovim 0.5+ setup


© Le Chen, 2021, Auburn